Monochromatic coverings and tree Ramsey numbers

Tuza, Zsolt (1994) Monochromatic coverings and tree Ramsey numbers. DISCRETE MATHEMATICS, 125 (1-3). pp. 377-384.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/622

Update Item Update Item